# SDR 96ZZZX5803

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N192AA
- Make and model: Beech K35
- Aircraft serial: D5964
- Engine: Cont IO470C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube
- Part number: 538937
- Condition: Broken
- Location: Oil Sump
- Part time: 4,306 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLING ENG FOR OVERHAUL FOUND THE OIL SUCTION TUBE WAS BROKEN IN 2 PLACES.  TUBE WAS BROKE OFF FROM SCREEN AND ONE OF THE ATTACHING ANGLES WAS BROKEN BY BOLT HOLE. TT ENG 4306.44.  SMOH 1448.84.
